Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/16817
Title: Duality and saddle-point type optimality for generalized nonlinear fractional programming
Authors: Yang, XM
Yang, XQ 
Teo, KL
Keywords: Duality models
Duality theorems
Generalized convexity
Generalized fractional programming
Saddle-point optimality conditions
Theorems of alternative
Issue Date: 2004
Publisher: Academic Press
Source: Journal of mathematical analysis and applications, 2004, v. 289, no. 1, p. 100-109 How to cite?
Journal: Journal of mathematical analysis and applications 
Abstract: In this paper, we establish two theorems of alternative with generalized subconvexlikeness. We introduce two dual models for a generalized fractional programming problem. Theorems of alternative are then applied to establish duality theorems and a saddle-point type optimality condition.
URI: http://hdl.handle.net/10397/16817
ISSN: 0022-247X
EISSN: 1096-0813
DOI: 10.1016/j.jmaa.2003.08.029
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

12
Last Week
0
Last month
0
Citations as of Aug 13, 2017

WEB OF SCIENCETM
Citations

11
Last Week
0
Last month
0
Citations as of Aug 14, 2017

Page view(s)

36
Last Week
4
Last month
Checked on Aug 13, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.